# SDR EGRA9511

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Condition: Erratic
- Location: Eng N1
- Part time: 2,864 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE N1 GAUGE ERRATIC AND UNRELIABLE.  REPLACED N1 GAUGE WITH A USED SERVICEABLE ONE.
